The #1 Neurologist Recommended OTC migraine treatment approved by the USFDA for migraine relief.* Acetaminophen 250 mg Aspirin 250 mg –Non-Steroidal Anti-Inflammatory Drug (NSAID) Caffeine 65 mg


  • Category: PAIN MEDICATION

Price:210


BUY NOW!

Description

Excedrin Migraine contains three active ingredients – acetaminophen, aspirin and caffeine. These drugs combined work together to help relieve pain. Acetaminophen acts as a pain reliever and fever reducer. Aspirin (an NSAID) helps reduce pain, inflammation, and swelling. Caffeine increases the effectiveness and enhances the pain-relieving function of analgesics such as aspirin and acetaminophen.